# SDR AALA20131119001

- Difficulty date: November 18, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N33502
- Make and model: Doug DC-9-82
- Aircraft serial: 49739
- Aircraft time: 69,617 hours, 36,404 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT TAIL COMPARTMENT EMERGENCY LIGHTS INOPERATIVE.  R & R BATTERY PACK FOR AFT TAIL COMPARTMENT EMERGENCY LIGHTS.  OPERATIONS CHECKED NORMAL
